I often wake with a sinus headache. I take Zyrtec (cetirizine) before bed and use Flonase in the morning, but still get headaches at night sometimes, any suggestio?

You need .. Professional evaluation, to get to the root of that headache, even if it is just a sinus headache, you may have sinusitis that need antibiotics or other prescription strength medications, kindly see your doctor, an allergist /ENT for evaluation, good luck.

Related Questions

Last week I started taking a women's one a day vitamin. Every since I have had bad tension headaches. Is this coincidence? I take Zyrtec (cetirizine) and Flonase

No correlation. has more to do with your sinus issues, that can create a tension headache. Taking your Zyrtec (cetirizine) or Flonase should help. Make sure you are hydrating well as the first sign of dehydration is having a headache. Read more...
Yes, coincidence. While you didn't state why you're taking Zyrtec (cetirizine) & Flonase, sinus congestion could cause your headaches. Read more...